A remark concerning the theory of scattering for a perturbed polyharmonic operator
Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 445-454
Cet article a éte moissonné depuis la source Math-Net.Ru
Let $R_0$ and $R$ be resolvents of the operators $(-\Delta)^l$ and $(-\Delta)^l+q$ acting in $L_2(E^m)$. We study the problem of the belonging of the operator $R^P-R_0^p$ to various symmetrically-normed ideals of the ring of bounded operators. We give applications to the theory of scattering.
@article{MZM_1974_15_3_a11,
author = {D. R. Yafaev},
title = {A~remark concerning the theory of scattering for a~perturbed polyharmonic operator},
journal = {Matemati\v{c}eskie zametki},
pages = {445--454},
year = {1974},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a11/}
}
D. R. Yafaev. A remark concerning the theory of scattering for a perturbed polyharmonic operator. Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 445-454. http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a11/